RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 171, Number 3, Pages 521–524 (Mi dan32699)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Projection spectra and bicompact extensions

V. I. Zaitsev

Lomonosov Moscow State University

Full text: PDF file (744 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 17.08.1966

Citation: V. I. Zaitsev, “Projection spectra and bicompact extensions”, Dokl. Akad. Nauk SSSR, 171:3 (1966), 521–524

Citation in format AMSBIB
\Bibitem{Zai66}
\by V.~I.~Zaitsev
\paper Projection spectra and bicompact extensions
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 171
\issue 3
\pages 521--524
\mathnet{http://mi.mathnet.ru/dan32699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0208566}
\zmath{https://zbmath.org/?q=an:0167.21002}


Linking options:
  • http://mi.mathnet.ru/eng/dan32699
  • http://mi.mathnet.ru/eng/dan/v171/i3/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Zaitsev, “Projective spectra and extensions of topological spaces”, Russian Math. Surveys, 36:3 (1981), 235–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020